# SDR REXA2025101400927

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R10371
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION': WEAR ON FLAP FITTING OF ""FLAP STUB FAIRING"" 171DL AND 172DR AT RH/LH WING TRAILING EDGE FLAP FITTING OF ""FLAP STUB FAIRING"" 171DL AND 172DR AT RH/LH WING TRAILING EDGE WAS FOUND DUE TO EXCESSIVE ALLOWABLE DAMAGE AND WERE REPLACED  PER CRJ900 SRM 53-00-00-101-001-A01 AND SRM 51-41-04-01-001-A01   "
